MAUDE Adverse Event Report: TELEFLEX MEDICAL 24 EA ISI DA VINCI S 8MM OBTURATOR; LAPAROSCOPE, GENERAL & PLASTIC

TELEFLEX MEDICAL 24 EA ISI DA VINCI S 8MM OBTURATOR; LAPAROSCOPE, GENERAL & PLASTIC
Model Number IPN028436
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Intuitive surgical detected failed sterile barrier at incoming inspection.The failed sterile barrier appears (pictures) to be due to a poor heat seal.Intuitive surgical complaint number (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
(b)(4).Per dhr the product 24 ea isi da vinci s 8mm obturator lot # 73a2100003 was manufactured on 01/04/2021 a total of 5,194 pieces.Lot was released on 01/19/2021.Dhr investigation did not show issues related to complaint.The customer returned one unit 420023 24 ea isi da vinci s 8mm obturator for investigation.The sample was returned with in its original packaging.The sample was examined with and without magnification.Upon visual examination, the packaging was split open.The sterile barrier appeared to be completely intact.However, there was a long crease on the package near the edge, just inside the sterile barrier.The packaging was split open along the crease.The root cause of this complaint is undetermined, but a non-conformance has been opened to further investigate this issue.The complaint is confirmed as the packaging was returned split open.Although the root cause could not be determined, a non-conformance has been opened to further investigate this issue.The reported complaint of "incomplete seal - sterility compromised" was confirmed based upon the sample received.The sample was returned with its packaging split open.The sterile barrier appeared to be completely intact.However, there was a long crease on the package near the edge, just inside the sterile barrier.The packaging was split open along the crease.The root cause of this complaint is undetermined, but a non-conformance has been opened to further investigate this issue.
 
Event or Problem Description

Brand Name
24 EA ISI DA VINCI S 8MM OBTURATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13500383
Report Number3003898360-2022-00041
Device Sequence Number20159462
Product Code GCJ
UDI-Device Identifier14026704629586
UDI-Public14026704629586
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2023
Device Model NumberIPN028436
Device Catalogue Number420023
Device Lot Number73A2100003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown